MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-45
Medical Device Problem Codes Decrease in Pressure (1490); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event, a follow up report will be submitted.Event site name: (b)(6) hospital.Event site address: (b)(6).
 
Event or Problem Description
It was reported that during pre use testing, the cs100 intra-aortic balloon pump (iabp) malfunctioned.Negative pressure was reported too low.No patient and no harm reported.
 
Event or Problem Description
It was reported that during pre use testing, the cs100 intra-aortic balloon pump (iabp) malfunctioned.Negative pressure was reported too low.There was no patient involved.
 
Additional Manufacturer Narrative
Due to character restriction in block e1.E1 event site telephone is: (b)(6).Updated fields: b4, b5, b6 , b7,d8, d9, g3, g6, h2, h6(investigation findings, type of investigation, investigation conclusions), h11 , d3 , d5 , d10 , e2 , e3 , e1 (initial reporter , event site telephone) , g2 , g7 corrected field : h6 ( medical device ¿ problem code ).A getinge field service engineer (fse) inspected the unit and replaced the drive manifold.After the replacement, the unit was tested and found to be functioning normally.The unit was returned to the customer for use.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24858040
Report Number2249723-2026-0002253
Device Sequence Number18770978
Product Code DSP
UDI-Device Identifier10607567107790
UDI-Public(01)10607567107790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/02/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown